# SDR SWIA201231878

- Difficulty date: September 26, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 20,977 hours, 12,707 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WHEN SELECTED UP.  CYCLED GEAR, GEAR RETRACTED NORMALLY.  (FLT 6239)  REPLACED GEAR SELECTOR HANDLE ASSEMBLY IN REFERENCE TO AMM.  P/N: 43344-3  S/N OFF: B0333.
